# SDR DALA2023090807364

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 77,857 hours, 10,131 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 DTE ERA 611839-14 REV A MONITOR LOG REQUIRES STAGE 3 DTA APPROVAL WITHIN 36,200 FLIGHT CYCLES AFTER SECTION III. CORRECTIVE ACTION: REF LOG 611839-14. DTE. (2954640)
